# SDR SIMA202008030005

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,805 hours, 43,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT BASE BROKE.  R & R AFT FLASHLIGHT BASE IAW AMM 33-50-16. OPS CHECK GOOD
